# SDR 2018F00101

- Difficulty date: February 14, 2018
- Submitted: February 14, 2018
- Operation: General aviation
- Aircraft: N594QS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5697
- Aircraft time: 9,812 hours, 7,679 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pulley Bracket
- Part number: 66426411AND25
- Condition: Broken
- Location: Nlg
- Part time: 9,812 hours, 7,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING PULLEY BRACKET BROKEN.
